MAUDE Adverse Event Report: STRYKER GMBH FOOT ARCH HOFFMANN LRF 140MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH FOOT ARCH HOFFMANN LRF 140MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49346140
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that a kit had foot arches that were "faulty"; the bonding on the posts are loose and detach from the carbon arch.No associated procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: sections d10, h3 the reported event could be confirmed via pictures that were sent, however the device was not returned.From the pictures sent, some small deformations can be noticed on the material of the two arches.Based on the investigation, the root cause was attributed to be manufacturing related.A nonconformance has been initiated to address this event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.If any further information is provided, the investigation report will be updated.H3 other text : device disposition unknown.

Brand Name
FOOT ARCH HOFFMANN LRF 140MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8680858
Report Number0008031020-2019-00536
Device Sequence Number2257165
Product Code KTT
UDI-Device Identifier07613252611479
UDI-Public07613252611479
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K130907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number49346140
Device Lot Number02821R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1